# SDR USAA2011011890251

- Difficulty date: December 11, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON LEFT SEGMENT BEAM AT EMERGENCY EXIT HATCH 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  PERFORMED ENGINEERING ORDER MODIFICATION 5210Y228 ON LEFT SEGMENT BEAM AT EMERGENCY EXIT HATCH 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.
